# SDR KBMA115455

- Difficulty date: August 28, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- Engine: Tmeca ARRIEL1
- System (JASC): 7921 · Engine Oil Cooler
- Part: Motor
- Part number: 9691
- Part serial: WE653TL
- Condition: Inoperative
- Location: Oil Cooler
- Part time: 300 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OIL COOLER MOTOR INOPERATIVE.  REPLACED OIL COOLER MOTOR.
